# SDR SWAA2019111138737

- Difficulty date: November 5, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 40,914 hours, 24,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Missing
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD GIRT BAR FITTING MISSING.  / R&R FITTING IAW AMM.
